Alert archive / Colorado / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Denver/Boulder, CO

June 4, 2008Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 4, 2008, 5:17 PM MDT for Morgan County, Washington County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 5:17 PM MDT (23:17 UTC)
Expired
Jun 4, 2008, 7:45 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

Counties Morgan County, CO, Washington County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 042317
FFWBOU
COC087-121-050145-
/O.NEW.KBOU.FF.W.0001.080604T2317Z-080605T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 745 PM MDT

* AT 509 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM THUNDERSTORMS ACROSS MUCH OF MORGAN AND NORTHERN 
WASHINGTON COUNTIES.   HEAVY RAIN WAS STILL FALLING ACROSS NORTHERN 
WASHINGTON COUNTY WITH MODERATE TO LIGHT RAIN STILL OCCURRING OVER 
THE REST OF THE WARNING AREA IN MORGAN COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWELVE-MILE
  CORNER...SNYDER...PLATNER...OTIS...MIDWAY...LOG LANE VILLAGE...
  HILLROSE...GARY...FORT MORGAN...BRUSH...AKRON AND ADENA SCHOOL.

COUNTY OFFICIALS REPORT 12 TO 24 INCHES OF WATER OVER MANY ROADWAYS 
OVER MORGAN COUNTY FROM FORT MORGAN TO BRUSH.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4035 10329 4031 10283 4002 10283 4003 10400
      4020 10399 4040 10379
TIME...MOT...LOC 2309Z 180DEG 0KT 3999 10361

$$


RJK
1 follow-up statement
000 
WGUS75 KBOU 050040
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
640 PM MDT WED JUN 4 2008

COC087-121-050145-
/O.CON.KBOU.FF.W.0001.000000T0000Z-080605T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON CO-MORGAN CO-
640 PM MDT WED JUN 4 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
SOUTHEASTERN MORGAN AND NORTHERN WASHINGTON COUNTIES...

AT 638 PM MDT...DOPPLER RADAR INDICATED A FEW AREAS OF LIGHT TO 
MODERATE RAINFALL OVER THE WARNING AREA IN MORGAN COUNTY.  FOR THE 
MOST PART THE RAIN HAS ENDED OVER WASHINGTON COUNTY. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWELVE-MILE CORNER...SNYDER...PLATNER...OTIS...MIDWAY...LOG LANE
VILLAGE...HILLROSE...GARY...FORT MORGAN...BRUSH...AKRON AND ADENA
SCHOOL.

OFFICIALS IN WASHINGTON COUNTY REPORTED WATER OVER THE ROADS JUST 
NORTHWEST OF AKRON.  RAIN GAUGES IN THE CITY OF AKRON INDICATED OVER 
2 INCHES OF RAINFALL.  

OFFICIALS IN MORGAN COUNTY REPORTED WATER OVER MANY ROADWAYS FROM 
FORT MORGAN TO BRUSH.  MANY FARM FIELDS ARE TOTALLY UNDER WATER.
A RAIN GAUGE AT COUNTY ROAD 14 AND COUNTY ROAD P INDICATED 5 INCHES 
OF RAINFALL.  THIS INTERSECTION IS JUST SOUTHWEST OF FORT MORGAN. 
THE LITTLE BEAVER CREEK IN THE EASTERN PART OF MORGAN COUNTY IS OUT 
OF ITS BANKS.  

DOPPLER RADAR ESTIMATES INDICATED THAT 1.5 TO 3.5 INCHES OF RAIN HAD 
FALLEN OVER THE SOUTHERN HALF OF MORGAN AND THE NORTHERN PORTION OF 
WASHINGTON COUNTIES OVER THE PAST 3.5 HOURS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.

LAT...LON 4035 10329 4031 10283 4002 10283 4003 10400
      4020 10399 4040 10379
TIME...MOT...LOC 0038Z 180DEG 0KT 3999 10361

$$

RJK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:30 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 4, 3:30 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
330 PM MDT WED JUN 04 2008

.SHORT TERM...UPPER TROUGH OVER GREAT BASIN POISED TO MOVE OVER
AREA. ACROSS PLAINS...MORNINGS SURGE AND STABLE CONDITIONS HAVE
SLOWED STORM DEVELOPMENT. ISOLATED STORMS HAVE SINCE DEVELOPED
DURING THE AFTERNOON AS ATMOSPHERE BECAME UNSTABLE. SHEAR HAS ALSO
IMPROVED. TORNADO WATCH CURRENTLY IN EFFECT FOR MUCH OF PLAINS UNTIL
02Z...THOUGH BEST THREAT LOOKS EAST OF A FORT MORGAN TO LIMON LINE.
INTEGRATED PRECIPITABLE WATER VALUES HAVE BEEN INCHING UPWARD THE
LAST FEW HOURS...CURRENTLY AROUND .85 OF AN INCH. HEAVY RAIN
POSSIBLE WITH THE STORMS...ALTHOUGH STORMS MOVING AROUND 15 KTS SO
FLOODING NOT A REAL CONCERN BUT NEED TO WATCH FOR TRAINING ECHOES.
MODELS SHOW NORTHERLY SURGE AROUND 06Z WHICH WILL ENHANCE UPSLOPE
OVERNIGHT. THREAT OF THUNDER DECREASES AFTER MIDNIGHT...BUT WITH
INCREASING LIFT FROM TROUGH...WILL KEEP IN ZONES. FOR MOUNTAINS...
THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AS LIFT AHEAD
OF TROUGH CONTINUES TO IMPROVE. SOME SMALL HAIL POSSIBLE WITH A FEW
OF THE STORMS THIS EVENING. TROUGH TO MOVE INTO WESTERN COLORADO
AFTER MIDNIGHT...WITH 7H TEMPERATURES COOLING TO AROUND 0 DEGREES
CELSIUS. SHOULD SEE SOME SNOWFALL ACROSS MOUNTAINS TOWARDS MORNING.
HOWEVER...OROGRAPHICS WEAK SO ONLY EXPECTING LIGHT ACCUMULATIONS.
WILL KEEP THE CURRENT AMOUNTS OF AROUND 3 INCHES. FOR THURSDAY...
TROUGH AND CLOSED 5H LOW TO MOVE ACROSS AREA. QG VERTICAL VELOCITY
PROGS SHOWING MAXIMUM ASCENT AROUND 18Z. WITH DECENT POCKET OF COLD
AIR ALOFT...INSTABILITY TO INCREASE. SHOULD SEE GOOD SHOT OF
PRECIPITATION...WILL CONTINUE WITH THE HIGH POPS CWA-WIDE. SNOWFALL
TO CONTINUE ACROSS MOUNTAINS...THOUGH SNOW LEVELS SHOULD INCREAEE
DURING THE DAY AS 7H TEMPERATURES INCREASE. WILL KEEP THE CURRENT
SNOW AMOUNTAINS. AS FOR PLAINS...UPSLOPE FLOW WEAKENS AROUND 18Z
WITH SURFACE WINDS BECOMING NORTHWEST. BUT GOOD ASCENT OVERHEAD
SHOULD KEEP RAINFALL CHANCES CONTINUING THROUGH AFTERNOON. MODELS
PAINT WIDE RANGE OF QPF ACROSS AREA. FLOODING CONCERNS INCREASE...
BUT WILL HOLD OFF ON ANY FLASH FLOOD WATCH AT THIS TIME. GUIDANCE
VALUES GIVE WIDE RANGE OF HIGHS FOR PLAINS. WITH SYSTEM OVERHEAD...
WILL LEAN TOWARD THE COOLER NAM GUIDANCE. CURRENT TEMPERATURE
GRIDS ALREADY SHOWING THIS...SO NO CHANGES NEEDED.

.LONG TERM...ON THURSDAY NIGHT THE UPPER TROF WILL MOVE TO THE
NORTHEAST OF THE CWFA WITH A DRIER AND MORE STABLE NORTHWESTERLY
FLOW ALOFT IN PLACE.  WL KEEP SOME SCT POPS IN THE GRIDS THURSDAY
EVENING WITH DRYING THEREAFTER.  ON FRIDAY...SPATIAL CROSS-SECTIONS
SHOW SOME LINGERING MSTR IN THE MTNS IN THE MORNING BUT DRY
ELSEWHERE.  FCST SOUNDINGS SHOW A GOOD MID LVL CAP SO WL DROP TSTMS
ALTOGETHER FOR FRIDAY AFTN AND EVENING.  GOOD WARMING ON SATURDAY
WITH A STRONG SWLY FLOW OVER EASTERN CO.  LOW LEVEL MSTR IS PROGGED
TO GET PUSHED TO THE EAST DURING THE DAY...BUT SELY SATURDAY NIGHT
CUD BRING THIS MSTR BACK INTO THE NERN CORNER OF THE STATE BY 12Z
SUNDAY.  THE GFS SHOW THE SAME THING HAPPENING AGAIN SUNDAY NIGHT.
WL KEEP ISOLD POPS IN THE GRIDS FOR SUNDAY AND MONDAY DURING THE
AFTN AND EVNG.  BST POTENTIAL WL BE ALONG THE ERN BORDER.  OVERALL
THE PATTERN IS RELATIVELY DRY THROUGH WEDNESDAY.  GRIDS ALREADY
REFLECT THIS.  WL MAKE SOME MINOR TEMPERATURES ADJUSTMENTS BUT THE
RMNDR OF THE LONG TERM LOOKS GOOD.  NEXT STORM SYSTEM MAY IMPACT THE
CWFA ON WEDNESDAY.

&&

.AVIATION...THUNDERSTORM CHANCES FOR AREA AIRPORTS TO CONTINUE
THROUGH 06Z. TORNADO WATCH FOR DENVER AREA UNTIL 02Z...INCLUDES KDEN
AND KAPA. KBJC NOT IN WATCH. BEST CHANCE FOR TORNADO DEVELOPMENT
EAST OF KDEN AND KAPA. MAIN THREAT FOR STORMS AFFECTING AREA
AIRPORTS THROUGH 04Z WILL BE HAIL AND GUSTY WINDS. HEAVY RAIN ALSO
POSSIBLE. MVFR CEILINGS TO PREVAIL. BY 06Z...COLD FRONT TO MOVE
SOUTH ACROSS AREA WHICH WILL INCREASE UPSLOPE FLOW. COULD SEE
PERIODS OF IFR CEILINGS. CONDITIONS EXPECTED TO CONTINUE THROUGH THE
AFTERNOON.

&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&
DL/COOPER
Hazardous weather outlook, Jun 4, 11:00 AM MDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT WED JUN 04 2008

COZ030>051-051200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1100 AM MDT WED JUN 04 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS
AFTERNOON...CONTINUING INTO THE EVENING HOURS. SOME STORMS MAY
BECOME SEVERE ACROSS THE PLAINS OF EASTERN COLORADO...WITH THE
STRONGEST STORMS GENERALLY EAST OF THE URBAN CORRIDOR. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS. ISOLATED TORNADOES ARE
ALSO POSSIBLE AS THE SHEAR INCREASES DURING THE AFTERNOON.

ACROSS THE MOUNTAINS AND FOOTHILLS...SMALL HAIL AND GUSTY WINDS CAN
BE EXPECTED WITH SOME OF THE STORMS. TEMPERATURES WILL BECOME COLD
ENOUGH LATER TONIGHT FOR SOME SNOWFALL...WITH A COUPLE OF INCHES
POSSIBLE. THE INCREASED STORM ACTIVITY IS DUE TO A STRONG STORM
SYSTEM DEVELOPING OVER THE GREAT BASIN TODAY. THIS SYSTEM WILL MOVE
INTO THE FOUR CORNERS REGION BY EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LOW PRESSURE SYSTEM WILL BRING UNSEASONABLY COOL TEMPERATURES AND
WIDESPREAD PRECIPITATION TO THE OUTLOOK AREA ON THURSDAY. IT WILL BE
COLD ENOUGH IN THE HIGH COUNTRY FOR SOME LIGHT SNOW...MAINLY ABOVE
10 THOUSAND FEET BY EARLY THURSDAY MORNING.

DRIER AND MUCH WARMER CONDITIONS WILL OCCUR BY THE WEEKEND AS HIGH
PRESSURE BUILDS IN FROM THE WEST.  THESE CONDITIONS WILL PERSIST
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE EASTERN PLAINS OF
COLORADO AFTER 2 PM.

In the hours before

Local storm report, Jun 4, 3:15 PM MDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 W HOYT                40.02N 104.11W
06/04/2008  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0305 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.50 INCH       JEFFERSON          CO   NWS EMPLOYEE

            NEAR STANDLEY LAKE

0304 PM     TORNADO          2 S HOYT                39.99N 104.07W
06/04/2008                   ADAMS              CO   TRAINED SPOTTER

0259 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.00 INCH       JEFFERSON          CO   NWS EMPLOYEE

            88TH AND INDIANA.

0258 PM     HAIL             13 N STRASBURG          39.92N 104.30W
06/04/2008  E1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0250 PM     HAIL             12 N STRASBURG          39.91N 104.30W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0234 PM     HAIL             12 S PROSPECT VALLEY    39.90N 104.41W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HWY 79 AND 88TH.

0229 PM     TORNADO          8 S HYDE                40.01N 102.83W
06/04/2008                   WASHINGTON         CO   COUNTY OFFICIAL

&&

CLB
Local storm report, Jun 4, 3:36 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
336 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HAIL             15 S OTIS               39.93N 102.96W
06/04/2008  E1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0315 PM     HAIL             1 ENE WESTMINSTER       39.89N 105.03W
06/04/2008  E0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0305 PM     HAIL             2 W HOYT                40.02N 104.11W
06/04/2008  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0305 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.50 INCH       JEFFERSON          CO   NWS EMPLOYEE

            NEAR STANDLEY LAKE

0304 PM     TORNADO          2 S HOYT                39.99N 104.07W
06/04/2008                   ADAMS              CO   TRAINED SPOTTER

0259 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.00 INCH       JEFFERSON          CO   NWS EMPLOYEE

            88TH AND INDIANA.

0258 PM     HAIL             13 N STRASBURG          39.92N 104.30W
06/04/2008  E1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0250 PM     HAIL             12 N STRASBURG          39.91N 104.30W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0234 PM     HAIL             12 S PROSPECT VALLEY    39.90N 104.41W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HWY 79 AND 88TH.

0229 PM     TORNADO          8 S HYDE                40.01N 102.83W
06/04/2008                   WASHINGTON         CO   COUNTY OFFICIAL

&&

CLB
Local storm report, Jun 4, 4:47 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
447 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             AKRON                   40.16N 103.21W
06/04/2008  E0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0435 PM     HAIL             AKRON                   40.16N 103.21W
06/04/2008  E0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

0353 PM     HAIL             FORT MORGAN             40.27N 103.79W
06/04/2008  E1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0350 PM     HAIL             1 S FORT MORGAN         40.25N 103.79W
06/04/2008  E1.00 INCH       MORGAN             CO   EMERGENCY MNGR

0316 PM     HAIL             15 S OTIS               39.93N 102.96W
06/04/2008  E1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0315 PM     HAIL             1 ENE WESTMINSTER       39.89N 105.03W
06/04/2008  E0.75 INCH       ADAMS              CO   TRAINED SPOTTER

0310 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

            72TH AND SIMMS.

0305 PM     HAIL             2 W HOYT                40.02N 104.11W
06/04/2008  E1.75 INCH       MORGAN             CO   TRAINED SPOTTER

0305 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.50 INCH       JEFFERSON          CO   NWS EMPLOYEE

            NEAR STANDLEY LAKE

0304 PM     TORNADO          2 S HOYT                39.99N 104.07W
06/04/2008                   ADAMS              CO   TRAINED SPOTTER

0259 PM     HAIL             ARVADA                  39.82N 105.11W
06/04/2008  E1.00 INCH       JEFFERSON          CO   NWS EMPLOYEE

            88TH AND INDIANA.

0258 PM     HAIL             13 N STRASBURG          39.92N 104.30W
06/04/2008  E1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0250 PM     HAIL             12 N STRASBURG          39.91N 104.30W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0234 PM     HAIL             12 S PROSPECT VALLEY    39.90N 104.41W
06/04/2008  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HWY 79 AND 88TH.

0229 PM     TORNADO          8 S HYDE                40.01N 102.83W
06/04/2008                   WASHINGTON         CO   COUNTY OFFICIAL

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:11 PM MDTTornado WarningBOUWashington35 min
Jun 4, 2:38 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Weld37 min
Jun 4, 2:48 PM MDTTornado WarningBOUAdams, Morgan, Weld42 min
Jun 4, 2:58 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Jefferson, Weld47 min
Jun 4, 3:26 PM MDTTornado WarningBOUAdams, Morgan, Washington35 min
Jun 4, 3:59 PM MDTTornado WarningBOUMorgan, Washington46 min
Jun 4, 4:36 PM MDTTornado WarningBOUWashington39 min
Jun 4, 5:11 PM MDTTornado WarningBOUWashington34 min
Jun 4, 5:46 PM MDTTornado WarningBOUWashington29 min

Nearby

Flash Flood Warnings in Colorado, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.